burning in chest and headachehello,
i am taking homeopatic medicines for 6 months. i get headache and burning in chest withing 20 to 30 min after taking these medicines. i am also getting so many red painful pimples on my back and arms which i never had.can it be due to allery to alcohol? i am allergic to spices and bitter foods.pls help headache is intolerable and also i am having sweating in hands ang feet and i am getting weaker and weaker.i was taking medicines for painful and delayed periods which are regular now.
pch.x on 2011-08-29
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.